Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Random Dynamical Systems with Systematic Drift Competing with Heavy-Tailed Randomness

Autor(es):
Belitsky, V. ; Menshikov, M. ; Petritis, D. ; Vachkovskaia, M.
Número total de Autores: 4
Tipo de documento: Artigo Científico
Fonte: Markov Processes and Related Fields; v. 22, n. 4, p. 629-652, 2016.
Citações Web of Science: 0
Resumo

Motivated by the study of the time evolution of random dynamical systems arising in a vast variety of domains - ranging from physics to ecology - we establish conditions for the occurrence of a non-trivial asymptotic behaviour for these systems in the absence of an ellipticity condition. More precisely, we classify these systems according to their type and - in the recurrent case provide with sharp conditions quantifying the nature of recurrence by establishing which moments of passage times exist and which do not exist. The problem is tackled by mapping the random dynamical systems into Markov chains on R with heavy-tailed innovation and then using powerful methods stemming from Lyapunov functions to map the resulting Markov chains into positive semi-martingales. (AU)

Processo FAPESP: 09/52379-8 - Modelagem estocástica de sistemas interagentes
Beneficiário:Fabio Prates Machado
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 11/07000-0 - Passeios aleatórios e tópicos relacionados
Beneficiário:Serguei Popov
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional
Processo FAPESP: 11/51509-5 - Externalities and economic behavior
Beneficiário:Fernando Pigeard de Almeida Prado
Linha de fomento: Auxílio à Pesquisa - Regular